Methods and Applications of Analysis

Non Relativistic Strings may be Approximated by Relativistic Strings

Yann Brenier

Full-text: Open access

Abstract

We show that bounded families of global classical relativistic strings that can be written as graphs are relatively compact in $C^0$ topology, but their accumulation points include many non relativistic strings.

Article information

Source
Methods Appl. Anal., Volume 12, Number 2 (2005), 153-168.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.maa/1175797360

Mathematical Reviews number (MathSciNet)
MR2257525

Zentralblatt MATH identifier
1110.35094

Subjects
Primary: 35Q 35Q60: PDEs in connection with optics and electromagnetic theory 49, 53

Keywords
Relativistic equations hyperbolic pdes minimal surfaces

Citation

Brenier, Yann. Non Relativistic Strings may be Approximated by Relativistic Strings. Methods Appl. Anal. 12 (2005), no. 2, 153--168. https://projecteuclid.org/euclid.maa/1175797360


Export citation